Series of Dirichlet type in locally convex spaces
Matematičeskie zametki, Tome 31 (1982) no. 6, pp. 889-897
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_31_6_a7,
author = {V. P. Gromov},
title = {Series of {Dirichlet} type in locally convex spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {889--897},
year = {1982},
volume = {31},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_31_6_a7/}
}
V. P. Gromov. Series of Dirichlet type in locally convex spaces. Matematičeskie zametki, Tome 31 (1982) no. 6, pp. 889-897. http://geodesic.mathdoc.fr/item/MZM_1982_31_6_a7/